# SDR SWIA201024401

- Difficulty date: May 30, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 30,631 hours, 43,366 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Condition: Corroded
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR DIFFICULT TO OPEN.  (FLT 6257)  FOUND INTERNAL TORQUE TUBE CORRODED.  REPLACED INTERNAL TORQUE TUBE AND BUSHING.
